# SDR FDEA202510041889

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 38,285 hours, 21,464 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP RIBS UPR FLANGE FOUND 8EA CRACKS AT RIB25 BETWEEN STGR2.7 AND   REAR SPAR, AND RIB26 BETWEEN STGR2.6 AND REAR SPAR, AND RIB27 BETWEEN STGR2.6 AND REAR SPAR.  REPAIRED THE RT WING CENTER FLAP RIBS UPR FLANGE 8EA CRACKS AT RIB25 BETWEEN STGR2.7 AND REAR   SPAR, AND RIB26 BETWEEN STGR2.6 AND REAR SPAR, AND RIB27 BETWEEN STGR2.6 AND REAR   SPAR. THIS IS CATEGORY  A  REPAIR. MAJOR REPAIR IAW GMM6-2-100. SEE WRI 57506813   FOR WORK DETAILS.
